# SDR DLL10970703

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1088
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Cap
- Part number: 1503141156
- Condition: Cracked
- Location: Bs 983
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RHS FUSELAGE SKIN WAS FOUND WITH AN APPROX 2 INCH LONG CRACK AT WL 146, JUST FORWARD OF FS 983 AND ABOVE STRINGER 21, THE CRACK EXTENDS HORIZONTALLY THROUGH TWO FASTENER HOLES.  ANOTHER 1 INCH LONG CRACK WAS FOUND IN THE HORIZ FLANGE OF THE BULKHEAD CAP, EMANATING HORIZ FWD AND AFT OF THE AFT MOST FASTENER.  THE CRACKS ARE THE SUBJECT OF LAC S/B 093-53-273, AND DAL SI 7-69018-12 WHICH MANDATES INSPECTION OF THE LONGERON, SKIN AND CAP.
